# SDR DGCA06233

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- Aircraft time: 9,230 hours, 8,075 cycles
- Engine: Garrtt TFE7313R1D
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 265300512001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT, LOWER AFT ALIGNMENT PIN CRACKED.
